# SDR UPS08M52957

- Difficulty date: June 26, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 54,227 hours, 9,765 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB7188
- Condition: Corroded
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-1C,  LT WING LWR FWD SPAR CAP XORS 799 HAS EXFOLIATED CORROSION.  REMOVED CORROSION AND FOUND OUT OF LIMITS, CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PARTS IAW SRM VOL 1 57-10-00 FIG.45.
